Functionally Complete Algebras Generating Distributive and Permutable Classes.
Mathematische Zeitschrift, Tome 114 (1970), pp. 361-372
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1970__114_171324,
author = {Alden F. Pixley},
title = {Functionally {Complete} {Algebras} {Generating} {Distributive} and {Permutable} {Classes.}},
journal = {Mathematische Zeitschrift},
pages = {361--372},
year = {1970},
volume = {114},
zbl = {0182.34301},
url = {http://geodesic.mathdoc.fr/item/MZ_1970__114_171324/}
}
Alden F. Pixley. Functionally Complete Algebras Generating Distributive and Permutable Classes.. Mathematische Zeitschrift, Tome 114 (1970), pp. 361-372. http://geodesic.mathdoc.fr/item/MZ_1970__114_171324/